# SDR SWIA2021080259954

- Difficulty date: May 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY MANUFACTURE SPLICE CORRODED AT STR 22R FS333      (C-CHECK RO 7/28/2021)    REPLACED STRINGER 22R SPLICE @ FS333.00 PER SRM 51-42-06-001-001-A01 & DRAWING SH670-32420 REV E. SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
